MathSciNet Relay Station
MathSciNet bibliographic data
MR707328 14L05 (14F30 14G20 20G05)
Fontaine, Jean-Marc; Laffaille, Guy Construction de représentations $p$-adiques. (French) [Construction of $p$-adic representations] Ann. Sci. École Norm. Sup. (4) 15 (1982), no. 4, 547–608 (1983).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement